# SDR CALA9901231

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME AND WEB CORRODED AT STA 1148 FROM STRINGER 27L-27R.  THE WEB WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-10-6, 53-10-4, FIGURE 45, AND 51-30-2.  THE FRAME WAS REPAIRED IAW SRM 53-10-4, FIGURE 15.
